MAUDE Adverse Event Report: MENTOR TEXAS SM MPPS DV 550CC; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS SM MPPS DV 550CC; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502550
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On january 9, 2026, device evaluation was completed as follows: mentor conducted a visual inspection, leak test, microscopic examination, and shell thickness of the returned device.Visual analysis of the returned device revealed that the breast implant was found to have a tear on the anterior view, measuring approximately 1.8 cm.Leak testing was performed, in accordance with mentor procedures, and no more leak sites were detected during the analysis.Microscopic examination was performed, and the cause of the tear could not be identified.Therefore a thickness measurement was conducted on the shell at the tear, and the thickness was within manufacturing specifications.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.Although no conclusion could be reached on the cause of the rupture found, the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 38-year-old hispanic female patient underwent revision breast augmentation with 420cc mentor smooth round high profile on both sides and experienced breast implant deflation on her left side postoperatively; diagnosed after physical exam.The patient has consulted with the healthcare professional.As a result, the device was explanted on (b)(6) 2025.On (b)(6) 2025, the mentor failure analysis lab received the two devices with same lot number engraved and were both found damaged upon evaluation.Hence, this report details investigation results for the second (right side) as malfunction since no issue was reported for the right side.

Brand Name
SM MPPS DV 550CC
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24022894
Report Number1645337-2026-00354
Device Sequence Number10545793
Product Code FWM
UDI-Device Identifier00081317001485
UDI-Public00081317001485
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2024
Device Catalogue Number3502550
Device Lot Number9502538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite